MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 2452-0007
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that the leak was from the blue plastic that inserts into the pump segment.It did not appear to be cracked.No patient harm was reported.
 
Additional Manufacturer Narrative
The customer¿s report of leak from the lower pumping segment was confirmed based on visual inspection.Further inspection and comparison identified that the incorrect tubing type was attached to the set¿s lower fitment component.The separation was at the engagement between the lower fitment and expected pvc tubing components.The set was visually inspected for kinks, holes/tears in the tubing or damages to the components.No other damages or issues were observed.Testing was deemed unnecessary due to the obvious separation.The root cause of the separation and leak is a manufacturing issue due to assembly of an incorrect component.
 
Event or Problem Description
It was reported that the leak was from the blue plastic that inserts into the pump segment.It did not appear to be cracked.It was further confirmed during follow up, that there was no patient harm as a result of this event.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9123607
Report Number9616066-2019-02746
Device Sequence Number2460053
Product Code FPA
UDI-Device Identifier10885403219870
UDI-Public10885403219870
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2022
Device Model Number2452-0007
Device Catalogue Number2452-0007
Device Lot Number19035914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1